# SDR MALA976643

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Seal
- Part number: WX2598
- Condition: Failed
- Location: Pylon
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE AT LEVEL CRUISE 31,000 AP-ON A/T ON .7 MACH CREW NOTICED THRUST LEVERS 1,3,4 MOVING TOWARD IDLE, TRIED MOVING NR 2 BUT IT WAS STUCK SELECTED A/T OFF NR 2 ENGINE STILL STUCK.  91 PERCENT N1 TURNED ON NR 2 ENGINE ANTI-ICE AND AFTER 2 MINUTES, 30 SECONDS REGAINED CONTROL OF 32 THRUST LEVER.  MAINTENANCE RESEALED SUSPECTED AREA, PYLON TO WING CONNECTION AND LOWER EDGE TO WING INBOARD.
